On the parity of broken k-diamond partitions

Sneha Chaubey, Wei Cheng, Amita Malik, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper, we prove several new parity results for broken k-diamond partitions on certain types of arithmetic progressions. We also obtain bounds for the parity of broken k-diamond partitions and more general colored partitions.

Original languageEnglish (US)
Pages (from-to)347-361
Number of pages15
JournalAnnali dell'Universita di Ferrara
Issue number2
StatePublished - Nov 2014

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'On the parity of broken k-diamond partitions'. Together they form a unique fingerprint.

Cite this